# SDR AALA20041222

- Difficulty date: December 14, 2004
- Submitted: December 18, 2004
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- Engine: Rroyce RB211535E4B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GP202MK1
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

SJU - LEFT HAND ENGINE FAILED AT 800 FEET ON FINAL.  LEFT ENGINE LOW PRESSURE PUMP ANNUNCIATED ON EICAS.  ALL OTHER INDICATIONS NORMAL.  REPLACED ROTOR AND DRIVE ASSEMBLY (UL39542 MFG ROLLS ROYCE) AND STATOR (450401 MFG UNISON INDUSTRIES) AND HIGH PRESSURE FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
